Discussions that mention atenolol

Sleep Disorders board


I take Trazadone 50 mg and Ambien 10 mg every night for sleep. I was taking a whole tablet at night, but I was having such a hangover effect from the Trazodone the next morning that my doctor told me to only take half a pill and take it around 9 pm.

Within about 15 minutes of taking the Trazodone, Ambien, and Atenolol (used to control my heart rate) I am out of it. I stumble around the house and my vision gets blurred every now and then. I get confused easily and I just slow waaay down lol.. The next day I'll try to think back to what I watched on TV last night or the conversation I had on the internet, and my mind goes blank. I can't remember very much of anything that happens after I take the medicine. Once people remind me, most of it comes back to me. My face also turns pale and my eyes look very glassy.

The reason I had to start taking only half a pill and earlier was because this was happening during my first and second hour classes. My grades dramatically dropped in my 1st hour class. One time I failed a test because as soon as I got to the end of the question, I'd forget it and I couldn't understand anything. I've been doing better since dosage has been changed.

Are these side effects normal? I was concerned about the memory loss. Is there anything in particular I should discuss with my doctor that could be a risk? Thanks.